# SDR AALA20140520001

- Difficulty date: May 20, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 42,736 hours, 20,492 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT 1427 CANT FRAME, 20 INCHES ABOVE AIRSTAIR CUT OUT.  INSTALLED EXTERIOR DOUBLER IAW SRM 53-10-00-001.
